# SDR AALA972351

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION TOP OF FLOORBEAM STATION 1110 RBL 10.  INSTALLED DOUBLER PER SRM 53-10-8.  (M)
